# SDR XGN2013F00000

- Difficulty date: February 25, 2013
- Submitted: March 1, 2013
- Operation: Air carrier
- Aircraft: N3378Q
- Make and model: Cessna 402B
- Aircraft serial: 402B0334
- Engine: Cont TSIO520E
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Case
- Part number: 643202
- Condition: Cracked
- Location: Engine
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ENGINE CASE CRACK FROM CYLINDER NR3 LOWER AFT THRU BOLT AREA THRU MIDDLE OF CASE TOWARDS CYLINDER NR4 INCLUDING CRACK INTO THE OTHER CASE HALF.
